Doctor insights on:
Handle Emotionally Unstable Caregiver
Not quite sure??: "emotionally unstable life" is a very wide area, and it's hard to know just what you mean by this. I also don't know what kind of issues the person for whom you're caring, has -- and what you're dealing with. To get a better response for your own particular situation, please ask your physician -- s/he will know of resources that might be useful for you. ...Read moreSee 1 more doctor answer
Not necessarily: A person may appear emotionally unstable if they are having a healthy, appropriate response to an abnormal situation, or if they were raised in a different culture or a dysfunctional home and did not learn the same social skills as you expect. For example, normal grief may appear "unstable" from the outside. Not everyone whose behavior surprises you has a disease, so best not to judge. ...Read more
Are my meds the cause for my "heightened emotions"? I feel emotionally unstable, what should I do?
What medications?: I'm sorry, but you haven't shared the medications you're taking. Please see a psychiatrist about these concerns, since a whole history can be taken and a personalized answer supplied. There are many excellend psychiatrists in your city (musc also has an academic psychiatry department.) best wishes. ...Read more
Care for Yourself: It's easy as a caretaker to lose sight of your own health. In fact, the average caretaker runs the risk of having his/her own health problems. Thus, it is imperative that you get good sleep, exercise, and nutrition. Make some time for your own recreation as well. Rather than feeling guilty, recognize that the more emotional & physical health you have, the more you will have to give your loved one. ...Read moreSee 2 more doctor answers
Can you tell me if on lexapro) I just feel emotionally unstable. how long do these withdrawal symptoms last, and will I ever feel happy again?
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tapering and experiencing symptoms, then the taper may be too fast for you. SSRI discontinuation symptoms can go on for weeks, sometimes a month or more. However, if you taper by 5 mg a week (so 20 mg, 15 mg, 10, 5 mg and off) it's usually ok. ...Read more
Listen to your gut: My parents are older. My children are 3-23 yrs old. My patients are 9-99! knowledge comes with time, but love and guts will get you through anything. You may not always be right, but at the time you are faced with decisions, you will do the best you can. No regrets, lots of luck and face it, we are not perfect. So let's do for others what we feel they would do for us when love is in the heart... ...Read more
- Talk to a doctor live online for free
- Handling emotions as a caregiver
- Emotionally unstable girlfriend
- Feeling emotionally unstable
- Ask a doctor a question free online
- Emotionally unstable children
- Emotionally unstable man
- Emotionally unstable borderline personality disorder
- What is emotionally unstable personality disorder?
- Talk to a pediatrician online